Approximation remainder terms for local splines of second and fourth degree
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 37-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_6_a5,
author = {V. A. Zheludev},
title = {Approximation remainder terms for local splines of second and fourth degree},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {37--46},
year = {1988},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_6_a5/}
}
V. A. Zheludev. Approximation remainder terms for local splines of second and fourth degree. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 37-46. http://geodesic.mathdoc.fr/item/IVM_1988_6_a5/